# SDR HNAA2023091800326

- Difficulty date: July 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E988431 ACCOMPLISH PERMANENT REPAIR PER FCD1-54-21-0017 RH PYLON - REPLACEMENT OF FWD PYLON LINKAGE FITTINGS AND BUSHINGS.  ACCOMPLISHED PERMANENT REPAIR PER FCD1-54-21-0017 RH PYLON - REPLACEMENT OF FWD PYLON LINKAGE FITTINGS AND BUSHINGS
